My partner is type 1 diabetic and asthmatic and as soon as he started feeling achey he was perscribed Tamiflu over the phone. He took this and was still feeling unwell and was then given antibiotics for a chest infection, after this, steriods, after that relenza puffer. His is constantly tired, blood sugars bouncing up and down, very bad stabbing pains in his chest and back between shoulder blades. Lots of dizzy spells where the room seems to be spinning round him, even when he is sitting down. We have been sent for chest xrays which have come back with nothing and various blood tests the same. The doctor has now prescribed a different steriod inhaler for the morning and evening and now seems to think that he has an allergic reaction from/to something. Could this be from taking Tamiflu? We are now seeing a second doctor and seem to be going round in circles. My partner obviously cannot drive because of dizzy spells and therefore has had to have time off of work 4 weeks now!!!! he is now very down and because of negative results thinks he is going mad. Has anybody heard of this if so please could you help and give me some information. I just want my old Rob back to normal.
I doubt his continued allergy like response is due to Tamiflu. His symptoms sound more like air borne or environmental contact rather than ingestion. You would expect to see hives or other dermatological symptoms rather than just respiratory symptoms through ingestion.But this is just my personal opinion.
The good news is his CXR is negative. In swine flu a few patients are developing pneumonia. Keep him closely monitored by his physician.
Thank you for your reply...to date he is feeling better, not sleeping so much, and very few pains in his chest. He is returning to work tomorrow half day at a time. Very worrying at the time though. 8 weeks from the start of the flu feels like a very long time but looking better each day now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.